2 doctors weighed in:

I took Advil (ibuprofen) on an empty stomach. and im having sharp pain in my tummy. what should i do ?

2 doctors weighed in
Dr. Susan Rhoads
Family Medicine
1 doctor agrees

In brief: Antacid now

Try an antacid, liquid or tablets and a small bland snack, like half a banana or a few crackers or a piece of toast.
Ibuprofen should not be taken on an empty stomach or if you have nausea, vomiting, diarrhea or abdominal pain or with alcohol. If your stomach does not feel better soon, see a doc. If you have black or bloody stools, dizziness, weakness, or increasing pain, go to an ER.

In brief: Antacid now

Try an antacid, liquid or tablets and a small bland snack, like half a banana or a few crackers or a piece of toast.
Ibuprofen should not be taken on an empty stomach or if you have nausea, vomiting, diarrhea or abdominal pain or with alcohol. If your stomach does not feel better soon, see a doc. If you have black or bloody stools, dizziness, weakness, or increasing pain, go to an ER.
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors